Low Carb Friends  
Netrition.com - Tools - Reviews - Faces - Recipes - Home


Go Back   Low Carb Friends > Health Support Groups > Thyroid
Register FAQ Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Display Modes
Old 03-09-2013, 10:35 AM   #1
Senior LCF Member
 
coffeeandcream's Avatar
 
Join Date: Jan 2011
Posts: 644
Gallery: coffeeandcream
Stats: 228/203/160
WOE: LC
Start Date: October 2012
Overmedicated? Dropping down to too low dosage?

I have been on 3 grains of Armour for about 2 years now. DXed with Hashis 10 years ago.

I had my labs done this week, she does not check TSH and she asks me to not take my medication before testing.

Free T3 3.0 (2.0-4.4)
Free T4 1.04 (0.82-1.77)

I have been having issues with night sweats (thought it may be Peri-meno) and some loose stools (though it was from coconut oil). My resting pulse is about 80.

She checked my reflexes and said they were a bit fast.

She said it's up to me how much I drop down the Armour, but she suggested dropping to 2 grains. This seems like too much. I was thinking of 2 1/2 grains.

Any input is appreciated...thanks!
__________________
~~~~~~~~~~~~~~~~
coffeeandcream is offline   Reply With Quote

Sponsored Links
Old 03-09-2013, 11:41 AM   #2
GME
Big Yapper!!!!
 
GME's Avatar
 
Join Date: Jan 2008
Location: CA Coast
Posts: 9,603
Gallery: GME
Stats: 250/166/175 Trying again...223/211/146 5'7
WOE: Misc.
Start Date: April 2000 (the first time)
I have never taken Armour, so I don't have any advice there.

I do take t3 and monitor my heart rate. I thought it was too high for a while, but after taking it many times and seeing it vary widely, I noticed it was elevated (80s instead of low 70s) if I ate sugar. No sugar and it hovers between 68 and 72.

I notice if I up my meds and get overheated it isn't just at night. I get overly hot when I exert myself and just stay warmer than usual at other times.

You could try dropping your meds and see how you feel. If I forget mine for whatever reason, I am cold and wiped out by the end of the day and will be up 2 lbs the next morning.
__________________
Gina

3/24/14- She is Beautiful 10k- I won!, 7/27/14- Wharf to Wharf (6 miles)- I won!
9/14/14- Title 9K- I won!
11/9/14- Surfer's Path 10K, 4/12/15- Santa Cruz Half Marathon

*My definition of win: I didn't quit, didn't throw up, and they didn't close the course on me.
GME is offline   Reply With Quote
Old 03-09-2013, 08:33 PM   #3
Senior LCF Member
 
coffeeandcream's Avatar
 
Join Date: Jan 2011
Posts: 644
Gallery: coffeeandcream
Stats: 228/203/160
WOE: LC
Start Date: October 2012
Quote:
Originally Posted by GME View Post
I have never taken Armour, so I don't have any advice there.

I do take t3 and monitor my heart rate. I thought it was too high for a while, but after taking it many times and seeing it vary widely, I noticed it was elevated (80s instead of low 70s) if I ate sugar. No sugar and it hovers between 68 and 72.

I notice if I up my meds and get overheated it isn't just at night. I get overly hot when I exert myself and just stay warmer than usual at other times.

You could try dropping your meds and see how you feel. If I forget mine for whatever reason, I am cold and wiped out by the end of the day and will be up 2 lbs the next morning.
This is me too......but I thought it was peri-meno or maybe too much coffee...LOL
coffeeandcream is offline   Reply With Quote
Old 03-10-2013, 11:45 AM   #4
Senior LCF Member
 
coffeeandcream's Avatar
 
Join Date: Jan 2011
Posts: 644
Gallery: coffeeandcream
Stats: 228/203/160
WOE: LC
Start Date: October 2012
For anyone that has reduced their medication.....

If you were me, would you drop to 2 grains or 2 1/2?

Thanks
coffeeandcream is offline   Reply With Quote
Old 03-10-2013, 12:03 PM   #5
Way too much time on my hands!
 
inatic's Avatar
 
Join Date: Jul 2002
Location: Alpharetta,Ga.
Posts: 17,854
Gallery: inatic
Stats: 182+/126 5'4 51!yo 16/4 *5* kidlets later!
WOE: Coach:Erik Ledin leanbodies consulting
Start Date: LowER C since 2/02 wt training 10/15/02
it could be peri meno and you should not be making ANY dose changes without consulting your dr.which i see she said..

those labs done really indicated over medicated, even without having taken your meds.

Last edited by inatic; 03-10-2013 at 12:04 PM..
inatic is offline   Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are On



All times are GMT -7. The time now is 06:05 AM.


Copyright ©1999-2014 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Friends Forums, LLC.